Singular integral equations in Lipschitz function classes
Doklady Akademii Nauk, Tome 138 (1961) no. 3, pp. 541-544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_3_a11,
author = {S. G. Mikhlin},
title = {Singular integral equations in {Lipschitz} function classes},
journal = {Doklady Akademii Nauk},
pages = {541--544},
year = {1961},
volume = {138},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_3_a11/}
}
S. G. Mikhlin. Singular integral equations in Lipschitz function classes. Doklady Akademii Nauk, Tome 138 (1961) no. 3, pp. 541-544. http://geodesic.mathdoc.fr/item/DAN_1961_138_3_a11/